MathSciNet Relay Station
MathSciNet bibliographic data
MR1235438 (94e:46127) 46L89 (22D25 46L05 81R50)
Baaj, Saad; Skandalis, Georges Unitaires multiplicatifs et dualité pour les produits croisés de $C\sp *$-algèbres. (French) [Multiplicative unitary operators and duality for crossed products of $C\sp *$-algebras] Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 4, 425–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement